# SDR TRAX200600958

- Difficulty date: October 29, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 8,260 hours, 6,935 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Anchor Fitting
- Condition: Cracked
- Location: Air Stair Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD AFT ANCHOR FITTING CRACKED.  REMOVED AND REPLACED FWD AND AFT ANCHOR FITTING ASSY'S IAW M//M 52-11-17 SEE W/O 41536 TASK CARD EO600-52-66 FOR ANCHOR FITTING MOD AND OPS CKS.  (CLOSED 11/06/06)
